| Model Number |
SL-693 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Tissue Breakdown (2681)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a cesarean section, wound dehiscence occurred while suturing the wound with synthetic absorbable surgical sutures.New polyglycolic acid absorbable sutures were immediately used to continue suturing, allowing the cesarean section to be completed.However due to the wound dehiscence, repeated suturing was required which prolonged the patient's hospital stay.